# SDR SCNA00334

- Difficulty date: May 29, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N211DB
- Make and model: Boeing 727-2J4
- Aircraft serial: 20766
- Aircraft time: 66,450 hours, 22,441 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support Fitting
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION, THE SUPPORT FITTING LOCATED AT BS 940 WAS FOUND GOUGED OUT OF LIMITS.  REMOVED GAUGE IAW B727 SRM 511004.  PERFORMED EDDY CURRENT INSPECTION.  FABRICATED DOUBLER FROM 7075 T6 .071.  TREATED AND PRIMED IAW B727 SRM 511002, MM 512002.  INSTALLED IAW SRM 513002.
